MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archiv fur Kriminologie · 2015

[Death after the intake of amphetamine/ecstasy: two case reports].

Wöllner Kirsten, Stockhausen Sarah, Mußhoff Frank, Madea Burkhard

Клинический случайСтатьяПеревод в очереди

Аннотация

Synthetic amphetamines such as 3,4-methylenedioxy-N-methylamphetamine (MDMA, Ecstasy) have become recreational drugs in German discotheques because of their euphoric and mood-brightening effects. However, their consumption involves considerable risks, which may even be lethal under certain circumstances. A 19-year-old man was taken to a university hospital for suspected intoxication with a narcotic drug, where he died the next day. As cause of death "fulminant liver failure" was diagnosed. In blood from the femoral vein, MDMA was found in a concentration of 4.27 mg/l. Histological examination showed acute necrosis of the liver and parenchymatous bleeding. The second case is that of a 39-year-old man who collapsed at his workplace and died in hospital shortly afterwards. In his rucksack, a small bag with 1.6 g of amphetamine was found. Analysis of blood from the femoral vein showed an amphetamine concentration of 1.08 mg/l.

Для цитирования: Wöllner Kirsten, Stockhausen Sarah, Mußhoff Frank, Madea Burkhard. [Death after the intake of amphetamine/ecstasy: two case reports].. Archiv fur Kriminologie. 2015.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.